# SDR DALA2016030202574

- Difficulty date: March 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 656-696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB LT SIDE CRACKED, BS 656, 674, AND 696.   CUTOUT DAMAGE IAW SRM 53-00-55, REPAIR 4, FIG 226.  FABRICATED A REPAIR AND INSTALLED IAW SRM 53-00-55, REPAIR 4, FIG 226.
